# SDR DALA2023032302250

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 24,499 hours, 9,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4757965) DURING INSPECTION FOUND FIRST CLASS EMERGENCY LIGHTS TURN OFF AFTER 30 SECONDS. REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY M2816 IAW B737 AMM 33-51. OPS CHECK GOOD.
